# SDR DL76S080046

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 50,552 hours, 23,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 196 S21-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH LIGHTNING STRIKE DAMAGE AT STA 196.5 BETWEEN S-21L AND S-24L.  THE DAMAGED SKIN WAS CUTOUT AND A REPAIR DOUBLER WAS INSTALLED.
